# SDR USAASB01082

- Difficulty date: March 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE TWO ESCAPE PATH EMERGENCY LIGHTS MOUNTED ON THE FORWARD COAT CLOSET INOPERATIVE.  MAINTENANCE REPAIRED WIRES IN THE FORWARD COAT CLOSET.  OPERATIONAL CHECK GOOD.  (M)
